- 16 Downloads
In a case series, three men aged 55−66 years were described, who developed optic neuropathy during immunosuppressant treatment with tacrolimus [not all routes and duration of treatment to reaction onset stated].
Case 1: A 55-year-old man presented with 1 week history of a gray film over his right eye. Four years prior to current presentation, he was diagnosed with a light-chain multiple myeloma and right scapular plasmacytoma. One year prior to presentation, he developed myelodysplastic syndrome with multilineage dysplasia and refractory cytopenia related to acute GVHD. He had been receiving tacrolimus 2mg twice daily along with prednisone and melphalan. At the time of current presentation, his tacrolimus level was 8 ng/mL. Five months prior onset of visual symptoms, his creatinine level increased to 2.13 mg/dL and tacrolimus level increased to 23 ng/mL. On examination, visual acuity was 20/200 in the right eye and 20/25 in the left eye. His color vision was decreased in the right eye...
- Rasool N, et al. Tacrolimus Optic Neuropathy. [Review]. Journal of Neuro-Ophthalmology 38: 160-166, No. 2, Jun 2018. Available from: URL: http://doi.org/10.1097/WNO.0000000000000635 - USA